Alert archive / Kansas / Flash Flood Warnings in 2008

Flash Flood Warning 8, NWS Topeka, KS

May 29, 2008Republic County, Kansas

NWS Topeka, KS issued this flash flood warning at May 29, 2008, 11:12 PM CDT for Republic County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2008, 11:12 PM CDT (04:12 UTC)
Expired
May 30, 2008, 3:15 AM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

County Republic County, KS

The radar

The Grand Island radar (KUEX), 84 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3876 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3876 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
6.4
Supercell composite
26.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KTOP 300415
FFWTOP
KSC157-300815-
/O.NEW.KTOP.FF.W.0008.080530T0412Z-080530T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1112 PM CDT THU MAY 29 2008

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  REPUBLIC COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 315 AM CDT

* AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  VERY HEAVY RAIN FROM THUNDERSTORMS HAVE PRODUCED ACCUMULATIONS     
  AROUND 2 INCHES. ADDITIONAL HEAVY RAINFALL WILL LIKELY OCCUR OVER  
  THE NEXT HOUR WITH AN ADDITIONAL HALF TO ONE INCH OF RAINFALL      
  POSSIBLE. THIS COULD LEAD TO FLASH FLOODING OF CREEKS AND STREAMS. 

* LOCATIONS IMPACTED INCLUDE...
  BELLEVILLE...
  COURTLAND...
  MUNDEN...
  NARKA...
  NORWAY...
  REPUBLIC...
  SCANDIA...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING AND NEVER DRIVER OVER ROADS COVERED WITH WATER. 
MOVE TO HIGHER GROUND...AWAY FROM RISING WATER. 

AT 1110 PM...TRAINED SPOTTERS REPORTED WATER OVER THE ROAD AT 220 
AND HICKORY...12 MILES NORTH OF BELLEVILLE. 

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

LAT...LON 4000 9736 3998 9736 3974 9751 3965 9793
      3995 9794 4000 9792
TIME...MOT...LOC 0412Z 180DEG 0KT 3985 9773

$$
3 follow-up statements
000 
WGUS73 KTOP 300541
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1239 AM CDT FRI MAY 30 2008

KSC157-300815-
/O.CON.KTOP.FF.W.0008.000000T0000Z-080530T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REPUBLIC-
1239 AM CDT FRI MAY 30 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
REPUBLIC COUNTY...

AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED 
THAT 2 TO 2.5 INCHES OF RAIN HAS FALLEN OVER REPUBLIC COUNTY. THE 
COUNTY SHERIFF ALSO REPORTED THAT THERE WAS WATER OVER ROADS AT 
SEVERAL LOCATIONS ACROSS THE COUNTY. MORE RAINFALL TO THE SOUTHWEST 
COULD MOVE BACK INTO REPUBLIC COUNTY THROUGH 3 AM...CAUSING 
ADDITIONAL RUNOFF AND POTENTIAL FLASH FLOODING.

LOCATIONS IMPACTED INCLUDE...
BELLEVILLE...COURTLAND...MUNDEN...NARKA...NORWAY...REPUBLIC AND
SCANDIA.

NEVER DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. TURN AROUND 
DONT DROWN. 

LAT...LON 4000 9736 3998 9736 3974 9751 3965 9793
      3995 9794 4000 9792
TIME...MOT...LOC 0539Z 180DEG 0KT 3985 9773

$$
000 
WGUS73 KTOP 300621
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
120 AM CDT FRI MAY 30 2008

KSC157-300815-
/O.CON.KTOP.FF.W.0008.000000T0000Z-080530T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REPUBLIC-
120 AM CDT FRI MAY 30 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR
REPUBLIC COUNTY...

AT 113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
ADDITIONAL THUNDERSTORMS MOVING NORTHEAST ACROSS REPUBLIC COUNTY. 
RAINFALL FROM THESE THUNDERSTORMS WILL BRING A CONTINUED THREAT OF 
FLOODING TO THE AREA...ESPECIALLY AREAS FROM COURTLAND TO MUNDEN. 

LOCATIONS IMPACTED INCLUDE...
BELLEVILLE...COURTLAND...MUNDEN...NARKA...NORWAY...REPUBLIC AND
SCANDIA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

LAT...LON 4000 9736 3998 9736 3974 9751 3965 9793
      3995 9794 4000 9792
TIME...MOT...LOC 0620Z 180DEG 0KT 3985 9773

$$
000 
WGUS73 KTOP 300814
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
314 AM CDT FRI MAY 30 2008

KSC157-300824-
/O.EXP.KTOP.FF.W.0008.000000T0000Z-080530T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
REPUBLIC-
314 AM CDT FRI MAY 30 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 315 AM CDT FOR REPUBLIC
COUNTY...

ADDITIONAL RAINFALL IS NOT EXPECTED AND THE THREAT OF FLOODING HAS 
ENDED. 

LAT...LON 4000 9736 3998 9736 3974 9751 3965 9793
      3995 9794 4000 9792
TIME...MOT...LOC 0814Z 180DEG 0KT 3985 9773

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 29, 3:48 PM CDT, 7 hours 24 minutes earlier.

Area forecast discussion, May 29, 3:48 PM CDT, 7 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
348 PM CDT THU MAY 29 2008

.DISCUSSION...

MAIN CONCERN TONIGHT WL CONT TO BE WITH SVR WX POTENTIAL. INITIAL
SHRTWV TROF...PER EARLIER AFD UPDATE...CONTS TO LIFT NEWD THRU ERN
NEB THIS AFTN. THIS IS RESPONSIBLE FOR THE ISO/SCT SHRA WHICH DID
CLIP THE NW CWA EARLIER THIS AFN. IN THE WAKE OF THIS
SHRTWV...SHRTWV RIDGE WAS MOVG THRU THE CWA. THIS WL BE JUST A QUICK
BREAK FM FORCING FOR ASCENT THOUGH AS NEXT SHRTWV TROF...WHICH WAS
OVR NV/AZ AT 12Z...IS NOW MOVG THRU WRN CO WITH THE PROFILERS IN ERN
CO/WRN KS/SW NEB NOW BACKING IN THE MID LVLS. THIS NEW ASCENT IS
ALSO RESPONSIBLE FOR NEW CONVECTION DVLPNG ALNG THE DRYLINE OVR NW
KS SWD INTO W-CNTRL KS. THIS CONVECTION IS EXPECTED TO BE THE
PRIMARY CONCERN. LITTLE IN THE WAY OF CONVECTION EXPECTED THRU 00Z
IN THE CWA WITH THE LACK OF FORCING...BUT AS ACTIVITY DVLPNG TO THE
WEST MOVS EWD THIS EVNG...THIS IS LIKELY TO IMPACT OUR NW CWA DURING
THE MID/LATE EVNG. SPECIAL 18Z SOUNDINGS FM THE CNTRL PLAINS INDC
ATMOSPHERE SHLD BE PLENTY UNSTABLE FOR SVR CONVECTION THRU THE EVNG
WITH 2000-3000 J/KG OF CAPE AND EFFECTIVE BULK SHEAR OF 40-50 KTS.
THUS SUPERCELLS WL BE POSSIBLE IN THE NW WITH THE MAIN THREATS BEING
LARGE HAIL AND DAMAGING WINDS. ISO TOR THREAT IS THERE...BUT
BOUNDARY LAYER INHIBITION SHLD BE INCREASING AS STORMS MOVE INTO OUR
FA. HAVE INCREASED GOING POPS FOR TONIGHT OVR THE CNTRL AND NRN CWA
WHERE EXPECTED TRACK IS EXPECTED. ACTIVITY IS LIKELY TO BE EXITING
THE CWA ARND 12Z OVR NE KS. THOUGHT ABOUT INCLUDING SOME SCHC POPS
IN THE MRNG HOURS ON FRI IN THE EAST...BUT MOST OF THE TSRA ACTIVITY
SHLD BE OUT BY THEN. DID LOWER GOING LOWS TONIGHT IN THE NRN CWA IN
THE EXPECTED CONVECTIVE ZONE...BUT REST OF THE FA LOOKED GOOD.

SFC CDFNT WL BE MAKING A SLOW SWD PUSH THRU THE CWA ON FRI. WITH
BOUNDARY LAYER FLOW BECOMING SWRLY DURING THE DAY...SHLD SEE A
DECENT WARM-UP OVR TODAY FOR FRIDAY. GOING TMPS LOOKED PRETTY GOOD
AND ONLY MADE MINOR ADJUSTMENTS HERE. MODEL GUIDANCE SEEMS A LITTLE
ON THE COOL SIDE GIVEN THE H85 TMPS AND LO LVL FLOW...SO GOING
FORECAST IS SLIGHTLY ABOVE GUIDANCE ENVELOPE. ATMOSPHERE IS ONCE
AGAIN LIKELY TO GET MODERATELY UNSTABLE BY FRI AFTN ALONG THE
BOUNDARY WITH SFC DEWPOINTS IN THE UPPR 60S. AFTN CONVECTION IS IN
QUESTION THOUGH AS SFC CONVERGENCE IS RELATIVELY WEAK AND THERE IS A
GENERAL LACK OF LARGE-SCALE FORCING FOR ASCENT. NEVERTHELESS WITH
GOOD MIXING WEAKENING ANY CAPPING AND SOME CONVERGENCE ALNG THE
BOUNDARY...WL MAINTAIN THE SCHC POPS.

THE FRONT WILL SLOW DOWN AND STALL NEAR OR JUST SOUTH OF THE CWA
INTO SATURDAY MORNING. HAVE INCREASED POPS ALONG AND SOUTH OF THE I
35 CORRIDOR FRIDAY NIGHT AS SHORTWAVE MOVING THROUGH CENTRAL KANSAS
MOVES EAST/SOUTHEAST ACROSS THIS AREA MAINLY DURING THE EVENING AS
MOISTURE AND RESULTING HIGHER CAPES WILL RESIDE OVER THE EAST
CENTRAL AREAS. POPS ALONG AND NORTH OF THE I 70 CORRIDOR WILL REMAIN
MAINLY SLIGHT CHC AND MAINLY APPLY FOR THE EVENING...BUT CANNOT
TOTALLY RULE OUT SOME ISOLATED CONVECTION REDEVELOPING OVERNIGHT
WITH A SLIGHT BACKING OF THE LOW LEVEL FLOW.

STILL APPEARS FORCING AND CONVERGENCE WILL BE REMAIN SOUTH OF THE
CWA SATURDAY AS A LITTLE DRIER AIR TRIES TO ADVECT INTO THE CWA.
WILL THEREFORE KEEP THE CWA DRY SATURDAY AND SATURDAY NIGHT...BUT GO
WITH A SLIGHT CHANCE FOR THUNDERSTORMS SUNDAY AS RETURN FLOW AND
MOISTURE ADVECTION IS A LITTLE QUICKER BACK TO THE NORTH INTO THE
CWA THAN EARLIER MODEL YESTERDAY.

UPPER LEVEL FLOW WILL REMAIN MORE ZONAL OVER THE CWA INTO THE MIDDLE
OF NEXT WEEK ON THE NORTHERN FRINGES OF UPPER HIGH. BOUNDARY WILL
REMAIN NEARLY STATIONARY IN THE AREA AND WEAK SHORTWAVES MOVING
THROUGH THE FLOW AND ACROSS THE AREA. THEREFORE...AFTER A SHORT
BREAK IN CHANCES FOR CONVECTION FOLLOWING WAA AND MOISTURE ADVECTION
SUNDAY NIGHT AND MONDAY...WILL KEEP THUNDER CHANCES GOING TUESDAY
NIGHT INTO WEDNESDAY AND ADD TO THE NORTHERN CWA FOR THURSDAY. HIGHS
WILL REMAIN IN THE MIDDLE TO UPPER 80S MOST AREAS THROUGH THE PERIOD.

&&

.AVIATION...

CONDS ARE GENERALLY EXPECTED TO REMAIN IN THE VFR CAT THRU THE
PERIOD. AFTN MIXING WL CONT TO SCT THE MVFR CEILINGS THRU THE AFTN
WITH MOST LOCATIONS VFR BY 00Z. STG SRLY FLOW IS EXPECTED THRU THE
NIGHT WITH GUSTS AT ALL LOCATIONS THRU 12Z. CONVECTION IS EXPECTED
TO DVLP OVR THE WRN HI PLAINS AND RIDE EWD INTO PARTS OF THE
AREA...BUT CHCS LOOK BETTER NORTH OF THE TAF SITES AND THUS TAFS ARE
CURRENTLY DRY...BUT MHK WL HAVE TO BE WATCHED BY LATE EVNG. LO LVL
FLOW TURNS MORE SWRLY DURING THE MRNG AT ALL 3 TAFS SITES AS SFC
CDFNT STARTS TO WORK SWD THRU THE AREA.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, May 29, 6:04 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
604 PM CDT THU MAY 29 2008

KSZ008>012-020>024-026-034>040-054>056-058-059-302315-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
604 PM CDT THU MAY 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST NORTHEAST ACROSS
NORTH CENTRAL KANSAS TONIGHT. THESE STORMS SHOULD BEGIN TO AFFECT
CLOUD AND REPUBLIC COUNTIES BETWEEN 730 AND 8 PM CDT. THESE STORMS
HAVE A HISTORY OR PRODUCING HAIL UP TO 2 INCHES IN DIAMETER AND
TORNADOS AS THE MOVE EAST NORTHEAST AT AROUND 45 MPH.

THE MOST LIKELY AREA FOR SEVERE WEATHER TO OCCUR TONIGHT WILL BE
NORTH OF A LINE FROM MINNEAPOLIS TO HOLTON AFTER 730 PM...AND A NEW
TORNADO WATCH WILL LIKELY BE ISSUED FOR THE REST OF NORTH CENTRAL
KANSAS AND PARTS OF NORTHEAST KANSAS.

ADDITIONALLY LOCALIZED FLASH FLOODING WILL BE POSSIBLE AS VERY
HEAVY RAIN ACCOMPANIES THE SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS REMAIN IN THE FORECAST ACROSS MUCH OF THE OUTLOOK
AREA FRIDAY AND FRIDAY NIGHT. THUNDERSTORMS PRODUCING HEAVY
RAINFALL AND LOCALIZED FLOODING ARE POSSIBLE FRIDAY NIGHT ACROSS
PORTIONS OF EAST CENTRAL KANSAS.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA
ONCE AGAIN SUNDAY THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE NOW OVER NORTH CENTRAL AND NORTHEAST
KANSAS...NORTH OF A LINE FROM MINNEAPOLIS TO HOLTON.

WOLTERS

In the hours before

Local storm report, May 29, 9:47 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
947 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TORNADO          2 NE COURTLAND          39.80N 97.87W
05/29/2008                   REPUBLIC           KS   STORM CHASER

            CHASERS REPORT TORNADO ABOUT A 1/4 MILE WIDE.

&&

WOLTERS
Local storm report, May 29, 10:03 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1003 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TORNADO          6 N BELLEVILLE          39.91N 97.63W
05/29/2008                   REPUBLIC           KS   NWS EMPLOYEE

            TORNADO STILL ON THE GROUND

&&

HARDING
Local storm report, May 29, 10:04 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1004 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TORNADO          3 NE BELLEVILLE         39.86N 97.59W
05/29/2008                   REPUBLIC           KS   TRAINED SPOTTER

            LARGE TORNADO TOOK OUT POWER LINES. WALL CLOUD 5 NE OF
            BELLEVILLE LOOKS LIKE GOING TOWARD MUNDEN.

&&

BN
Local storm report, May 29, 10:14 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1014 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TORNADO          9 N BELLEVILLE          39.95N 97.63W
05/29/2008                   REPUBLIC           KS   STORM CHASER

            TORNADO STILL ON THE GROUND. 1/4 MILE WIDE.

&&

HARDING
Local storm report, May 29, 10:16 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1016 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TORNADO          5 WNW NARKA             39.99N 97.51W
05/29/2008                   REPUBLIC           KS   TRAINED SPOTTER

&&

CAVANAUGH
Local storm report, May 29, 10:53 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1053 PM CDT THU MAY 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     TSTM WND GST     BELLEVILLE              39.82N 97.63W
05/29/2008  E60 MPH          REPUBLIC           KS   LAW ENFORCEMENT

&&

BN

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:12 PM CDTSevere Thunderstorm WarningTOPRepublic26 min
May 29, 9:07 PM CDTTornado WarningTOPCloud, Republic38 min
May 29, 9:31 PM CDTSevere Thunderstorm WarningTOPRepublic29 min
May 29, 9:35 PM CDTTornado WarningTOPRepublic25 min
May 29, 10:00 PM CDTTornado WarningTOPRepublic15 min
May 29, 10:18 PM CDTSevere Thunderstorm WarningTOPCloud, Republic57 min
May 29, 11:02 PM CDTSevere Thunderstorm WarningTOPWashington43 min
May 30, 12:51 AM CDTAreal Flood AdvisoryTOPCloud, Morris21 days
May 30, 9:19 AM CDTRiver Flood WarningTOPMarshall47 hr

Nearby

Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.